i cried yesterday because i was super upset about something. 3 days post-restylane injections in my tear troughs, 2 units...i've been very gently applying make-up to my face and eye area and washing my face all very very gently. i woke up today and i have seriously horrible bags again. my face looked PERFECT the first two days, no bruising or swelling. now i look like i did before. is it from crying or am i going to need even more restylane? :-/ i have a follow-up next week but i'm worried i ruined everything by crying, touching my eye area even lightly, etc...i really don't want to spend any more money on this issue for another few months. i just want it to look like it did *yesterday* before I started crying! :'(
puffy eyes from crying or did i ruin it 3 days post-Restylane?
Doctor Answers 5
Restylane and tear troughs
Follow up with the provider for the best assessment of your situation. You likely didn't ruin the treatment but need to allow time for swelling to settle down, which peaks day 2 to 3 post injection.
Have a question? Ask a doctor
Crying and Restylane
Crying should not affect Restylane. It is normal to have swelling and bruising, especially in the delicate tear trough area, for about 1-2 weeks following treatment. It is always wise to follow up with the physician that performed the injections with any questions or concerns.
Crying after Restylane
Tears won't affect Restylane, but aggressive rubbing of the eyes or rubbing with tissues, wouldn't be ideal. So hopefully this isn't what you did!
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.